# SDR FDEA202209242364

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 13,912 hours, 6,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT  UNARMED PUSH BUTTON LIGHT FELL APART DURNG RELAMPING ON   PREFLIGHT.   REPLACED ANNUNCIATOR I/A W M/M 33-16-02-2 OPS  CHECKS GOOD REF M/M  33-51-08-4
